# SDR DALA14006459255

- Difficulty date: January 19, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 44,907 hours, 25,078 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  EMERGENCY LIGHT AT SEAT 21AB INOPERATIVE ON STANDBY POWER.   TROUBLESHOT AND FOUND GROUND 5244 DISCONNECTED.  TERMINATED IAW SWPM.  OPS CHECKED NORMAL.
